A week without immune suppressants…

It’s been over a week since my last dose of Azathioprine and according to my research they were out of my system within 2 days. At the time of stopping Azathioprine, my white blood cells were reading at 3.3. However, I had the levels re-tested again on Friday (13-04-18) and they are now reading 2.8. My GP, on Monday, assured me that the levels would return to normal quickly. Instead they have fallen, which concerns me but, I seem to be the only one concerned about it.

I was fully aware that I would suffer due to being under medicated and I knew Lupus would drag me down quickly. Today has been my hardest day so far. My headaches, which were greatly reduced by the Apixaban have returned, it’s like a constantly thud in my head and there’s sharp pain behind my eyes. My joints, especially my knees and elbows have pain radiating through them, I can’t take my strong painkillers because they induce headaches – which would just turn my current headache into a migraine. My feet and fingers have lost feeling quite a few times which ended in pins and needles.

Around lunch time, I had severe pain on the left hand side of my back, just under the ribs. It was so severe that it reduced me to tears and made me nauseous, it seems to be coming in waves but so far, nothing as bad as earlier today. It was as if someone was stabbing me.

Fatigue has been mounting up, I have no desire or motivation to do anything but sit or lay. My eyes sting and burn and small tasks are beginning to feel like impossible tasks. I’m starting to feel like a zombie, I look awake and alert but I don’t feel it.

It scares me that I could and probably will get worse, I’m heading into my second week being under medicated. You can feel Lupus pull you in but you have no idea how far it’ll pull you, and that’s the scary part. But, this is what happens when you give Lupus free reign to be a dick.

I have blood tests this Friday to re-check my white blood cell levels. I’m hoping they will have risen but due to the drop, I’m dubious that it’ll be enough to re-start the lowered dose of Azathioprine.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.